# SDR BAQA090342

- Difficulty date: October 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,474 hours
- Engine: Lyc LTS101*
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 11731822
- Condition: Worn
- Location: Tail Rotor
- Part time: 735 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH LINK WORN. REPLACED WITH SERVICEABLE UNIT.
